MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; TIBIAL HINGE W/ ROTATIONAL STOP

ONKOS SURGICAL ELEOS; TIBIAL HINGE W/ ROTATIONAL STOP
Model Number THSMWOS01M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Insufficient Information (4580)
Date of Event 06/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient experienced an infection and underwent a revision surgery.The following implants were removed and replaced during the revision: eleos tibial hinge, eleos tibial poly spacer, eleos distal femur axial pin, eleos distal femur and 2 x eleos male-female midsections.No additional information regarding this adverse event has been provided.
 
Additional Manufacturer Narrative
The investigation is in progress.When it is complete a supplemental mdr will be submitted accordingly.Multiple mdrs were submitted for this adverse event: 3013450937-2022-00202, 3013450937-2022-00203, 3013450937-2022-00204, 3013450937-2022-00206, 3013450937-2022-00207, 3013450937-2022-00208, 3013450937-2022-00209, 3013450937-2022-00210, 3013450937-2022-00211, 3013450937-2022-00212 and 3013450937-2022-00213.
 
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The root cause of the alleged infection could not be determined.The device history records and sterilization batch records were reviewed and no issues during manufacturing or sterilization were identified that would have contributed to this complaint.If any additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated: h3: device evaluated by manufacturer updated to no.H6: type of investigation code updated to 3331: analysis of production records.H6: type of investigation code updated to 4111: communication/interviews.H6: type of investigation code updated to 4110: trend analysis.H6: type of investigation code updated to 4114: device not returned.H6: type of investigation code updated to 4117: device not accessible for testing.H6: type of investigation code updated to 4109: historical data analysis.H6: investigation findings code updated to 213: no device problem found.H6: investigation conclusions code updated to 4315: cause not established.H10: additional narratives/data.
 
Event or Problem Description
It was reported that a patient experienced an infection and underwent a revision surgery.The following implants were removed and replaced during the revision: eleos tibial hinge component, eleos tibial poly spacer, eleos distal femur axial pin, eleos distal femur, and two eleos male-female midsections.The following eleos implants remain implanted from the patient's original surgery: cemented segmental stem, biogrip modular collar, collar locking ring, tibial baseplate, canal-filling stem extension, and tibial baseplate screw.No additional information regarding this adverse event has been provided.

Brand Name
ELEOS
Common Device Name
TIBIAL HINGE W/ ROTATIONAL STOP
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
MICROPORT ORTHOPEDICS
5677 airline road
arlington TN 38002
Manufacturer Contact
danielle pierce
77 east halsey road
parsippany 07054
8447672766
MDR Report Key15079957
Report Number3013450937-2022-00205
Device Sequence Number3978249
Product Code KRO
UDI-Device IdentifierB278THSMWOS01M0
UDI-PublicB278THSMWOS01M0
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K203815
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTHSMWOS01M
Device Catalogue NumberTHSMWOS01M
Device Lot Number1885121
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2022
Supplement Date Received by Manufacturer09/19/2022
Initial Report FDA Received Date07/21/2022
Supplement Report FDA Received Date10/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
25000009E ELEOS DISTAL FEMUR, RIGHT, SEGMENTAL; 25001040E ELEOS MALE-FEMALE MIDSECTION 40MM; 25001040E ELEOS MALE-FEMALE MIDSECTION 40MM; 25001208E ELEOS TIBIAL POLY SPACER 8MM; 25002111E ELEOS DISTAL FEMUR AXIAL PIN; HC-15120-03M ELEOS CEMENTED SEGMENTAL STEM; HR-30001-03M ELEOS LOCKING RING & IMPACTOR TIP; KSP15100E ELEOS STEM EXTENSION CANAL FILLING; PB-3200R-03M ELEOS MODULAR POROUS BIOGRIP COLLAR; TB-2204E-01M TIBIAL BASEPLATE SIZE 4; TB-TSCRW-01M ELEOS TIBIAL BASEPLATE TAPERED SCREW
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR
Patient SexMale